A service provided by the WU Library and the WU IT-Services

Amos-type bounds for modified Bessel function ratios.

Hornik, Kurt and Grün, Bettina (2013) Amos-type bounds for modified Bessel function ratios. Journal of Mathematical Analysis and Applications, 408 (1). pp. 91-101. ISSN 0022-247X

Available under License Creative Commons Attribution Austria.

Download (487Kb) | Preview


(please take a look at the pdf)

Item Type: Article
Additional Information: This research was funded by the Austrian Science Fund(FWF): V170-N18.
Keywords: Bounds; Modified Bessel function ratio; Modified Bessel functions of the first kind; Inequalities
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Forschungsinstitute > Rechenintensive Methoden
Version of the Document: Published
Depositing User: Gertraud Novotny
Date Deposited: 06 Mar 2017 13:43
Last Modified: 06 Mar 2017 17:06
Related URLs:
FIDES Link: https://bach.wu.ac.at/d/research/results/64093/
URI: http://epub.wu.ac.at/id/eprint/5450


View Item